# SDR SWIA2021091561080

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 38,394 hours, 27,646 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Trans Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANS COWL Â€“  POSSIBLE CRACK ON DOUBLER FOR FWD LATCH CUTOUT   (FILED CLOSED)    REMOVED AND REPLACED DOUBLER FOR FWD LATCH CUTOUT ON LH UPPER TRANSCOWL IN REFERENCE TO CRJ 700 SRM 51-42-13
